If pain is keeping you from a good night's sleep, AdvilPM Pain Reliever / Nighttime Sleep Aid Caplets can help you fall asleep and stay asleep. Combining the top selling pain reliever, ibuprofen, and the top selling sleep aid, diphenhydramine, Advil PM 200 mg. dosage caplets are proven to help you sleep better. Advil PM Pain Reliever / Nighttime Sleep Aid Caplets have a patented bi-layer formula. A unique composition, the caplets consist of a layer of long-trusted pain-relieving ibuprofen PM and a layer of the gentle sleep aid diphenhydramine for hours of restful sleep. Advil Nighttime treats the minor aches and pains that cause sleeplessness.
These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease.
While hama mall strives to ensure the accuracy of its product images and information, some manufacturing changes to packaging and/or ingredients may be pending update on our site. Although items may occasionally ship with alternate packaging, freshness is always guaranteed. We recommend that you read labels, warnings and directions of all products before use and not rely solely on the information provided by hama mall